Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Having cloudy and smelly urine, vaginal itching. Have multiple sex partners. Took zithromax. Cure for the symptoms?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
I have cloudy and smelly pee and vaginal itch as well. Have multiple sex partners. Had taken 1000mg zithromax for chlamydia over a week ago. Also taken diflucan and cefixime. Seemed to be good for a few days then came back again
Posted Sat, 2 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 17 hours later
Brief Answer:
Bacterial or fungal infection.

Detailed Answer:

Thank you for the query.

Your symptoms are most likely caused by bacterial or fungal infection. You may also have burning while urinating and frequent urinating. Recent antibiotics treatment seems to be infective. That is why it is very important to find out what kind of bacteria is causing your problem.
To do that please visit your doctor and have urine analysis, urine culture test and swab test. After this tests results, proper antibiotic can be prescribed.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor